MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2530-191-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 04/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Tryton aware date: (b)(6) 2019 - initial notification of event from the site.The event was described by site as "unlikely related" to tryton device.Therefore, a complaint was not generated at this time.(b)(6) 2019 - tryton received notification of the adjudication by the clinical events committee (cec) for the post approval study that the event was "probably related" to the tryton device.As a result, a complaint was generated.Production records and trend analysis were reviewed with no device problem found.Because the device was not returned and, therefore, not available for testing, a definitive conclusion by tryton could not be reached.
 
Event or Problem Description
The continuation of the lcx closed after deployment of the tryton stent from proximal lcx into om1 and dilation with a short 4.0mm balloon in the proximal portion.The patient experienced significant chest pain but remained stable from rhythm and hemodynamic standpoints.Multiple wires were used to reaccess the and eventually open the lcx continuation.The onyx stent was then deployed from proximal to mid lcx.A side cell of the stent was ballooned to "unjail" the om1 with kissing balloon inflation.A good angiographic result was achieved.Ck-mb [of 51.7 is] greater than 3x the upper normal limit [of 7.2].This is defined as a peri-procedural mi.What was the target lesion (mv and sb)? mv - 18.5-mid circ no 5, sb - 20-1st ob marg.What was the medina classification? 1.1.1.What was percent stenosis? mv - 80%, sb - 80%.Was the device used for a chronic total occlusion (total occlusion > 3 months)? no.What was the degree of calcification (none/low/medium/high)? none.What was the degree of tortuosity (none/low/medium/high)? low.What guide catheter (size and type) was used? 6fr ebu 4.Did the device prep normally (i.E.Maintain negative pressure)? yes.Was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? no.Was there any resistance/friction while inserting the balloon through the guide catheter? no.Was predilatation performed prior to attempting to place the tryton stent? yes.Was there difficulty reaching the lesion? no.Was there difficulty crossing the lesion? no.Were multiple dilatations performed during the attempt to place the tryton stent? no.Was the tryton stent removed between dilatations? if so, how many times was it removed and was it checked visually for distortion/damage? n/a.If multiple tryton devices were used during the procedure, include device sizes used (ex.2.5/3.5, 2.5/3.0, etc.).N/a.Was a subsequent tryton stent successfully deployed at the intended site? no.What was the final patient outcome? mv - 0% timi 3 flow, sb - 0% timi 3 flow.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key8787568
Report Number3007210870-2019-00005
Device Sequence Number1668145
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2019
Device Catalogue NumberT5-2530-191-US
Device Lot NumberUBD24B100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age56 YR
Patient Weight178